# SDR HEEA072464

- Difficulty date: April 10, 2001
- Submitted: May 7, 2001
- Operation: General aviation
- Aircraft: N2753F
- Make and model: Bell 206B-3
- Aircraft serial: 2729
- Aircraft time: 21,293 hours
- Engine: Allsn 250C20B
- System (JASC): 7320 · Fuel Controlling System
- Part: Fuel Control
- Part number: 252464430
- Part serial: 318993
- Condition: Malfunctioned
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GOING HOT AND WOULD NOT RESPOND TO ADJUSTMENTS. REPLACED WITH SERVICEABLE FUEL CONTROL.
